# SDR ASAA2018041224248

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,858 hours, 5,604 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT FL340,  THE LEFT FMC FAILED FOR ABOUT 1 OR 2 MINUTES.  LEFT ND HAD VTK AND NO MAP.  BOTH LEFT AND RIGHT MCDUS HAD NO FMC PROMPT. LEFT FMC RETURNED DURING START OF THE QRH PROCEDURE WITHOUT ANY ACTION TAKEN.  ACFT GROUNDED.  THE NR 1 FMC LOGGED ONE FAULT,  RESET OPS OK.
